| Model Number |
H7493926028400 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
02/22/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr.: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is operational context as the product meets the design and manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
Event or Problem Description
It was reported that shaft break occurred.The target lesion was located in a coronary artery.A 4.00 x 28 synergy ii drug-eluting stent was selected for use.However, as the device was attempted to insert into the guide catheter into a system, the shaft bent and eventually broke into two pieces.Usage of the device was discontinued and the procedure was completed with another of the same device.No patient complications were reported and the patient had a positive outcome.